MathSciNet Relay Station
MathSciNet bibliographic data
MR1028039 (91b:30124) 30E20 (30C55)
Bass, Robert J. Integral representations of univalent functions and singular measures. Proc. Amer. Math. Soc. 110 (1990), no. 3, 731–739.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement